# SDR UPS02239750

- Difficulty date: October 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED CREW ENTRY DOOR EMERGENCY EXIT LIGHT ASSY.  OPS CHECK GOOD MM 33-50-01.
